MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. REGENEROSS RESORBABLE XENOGRAFT; PORCINE ANORGANIC BONE MINERAL

COLLAGEN MATRIX, INC. REGENEROSS RESORBABLE XENOGRAFT; PORCINE ANORGANIC BONE MINERAL
Catalog Number ROXR05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a clinician used the porcine xenograft along with puros particulate allograft and a biomend absorbale collagen membrane.The patient returned after 5 months for implant placement.The clinician reported to be unhappy with the outcome of the bone augmentation and the implant was unable to be placed.

Brand Name
REGENEROSS RESORBABLE XENOGRAFT
Common Device Name
PORCINE ANORGANIC BONE MINERAL
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key9208314
Report Number2249852-2019-00021
Device Sequence Number449179
Product Code NPM
UDI-Device Identifier00813954022338
UDI-Public00813954022338
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140714
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue NumberROXR05
Device Lot NumberPMCU18C4
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;